Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sinus and ear infection treatment done, now have excessive ear wax, popping in ear on yawning or burping. Causes?

Hello, I had a sinus infection and an inner ear infection a few weeks ago. All is much better now, but every now and then my ears still bother me with pressure, wax, and starting today, every time I yawn or burp there s a soft popping noise inside of my right ear. What could be the causes of this? I did ear drop already and it s still happening.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

You need nose drops! - not ear drops! To de-congest! That is why Ear, Nose and Throat (ENT) are together as a single speciality...
There is a tube (Eustachian tube) from the throat to the middle ear. Inflammation and block of this is generally responsible.
See an ENT specialist - all will be well in a short time..

Take care
Wishing you speedy recovery
God bless
Good luck
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor